Alert archive / Indiana / Wind Advisories in 2015

Wind Advisory 2, NWS Chicago, IL

March 16, 2015Lake County, Porter County, Indiana

NWS Chicago, IL issued this wind advisory at Mar 16, 2015, 8:32 PM CDT for Lake County, Porter County, Indiana. It took effect at Mar 16, 2015, 11:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2015, 8:32 PM CDT (01:32 UTC)
In effect from
Mar 16, 2015, 11:00 PM CDT
Expired
Mar 17, 2015, 9:00 AM CDT
In force
10 hr
Issued by
NWS Chicago, IL

Counties Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2167 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WWUS73 KLOT 170132
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
832 PM CDT MON MAR 16 2015

ILZ014-INZ001-002-170945-
/O.NEW.KLOT.WI.Y.0002.150317T0400Z-150317T1400Z/
COOK-LAKE IN-PORTER-
INCLUDING THE CITIES OF...CHICAGO...GARY...VALPARAISO
832 PM CDT MON MAR 16 2015

...WIND ADVISORY IN EFFECT UNTIL 9 AM CDT TUESDAY ALONG THE
LAKEFRONT...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT TUESDAY. 

* TIMING...STRONG WINDS WILL QUICKLY DEVELOP THIS EVENING AND
  CONTINUE INTO VERY EARLY TUESDAY MORNING. 

* WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS UP TO 50 MPH LIKELY
  ALONG THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IZZI
2 follow-up statements
535 
WWUS73 KLOT 170849
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
349 AM CDT TUE MAR 17 2015

ILZ014-INZ001-002-171400-
/O.CON.KLOT.WI.Y.0002.000000T0000Z-150317T1400Z/
COOK-LAKE IN-PORTER-
INCLUDING THE CITIES OF...CHICAGO...GARY...VALPARAISO
349 AM CDT TUE MAR 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...STRONG WINDS WILL CONTINUE EARLY THIS
  MORNING...DIMINISHING THROUGH MID MORNING.

* WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS UP TO 50 MPH 
  LIKELY ALONG THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RODRIGUEZ
585 
WWUS73 KLOT 171352
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
852 AM CDT TUE MAR 17 2015

ILZ014-INZ001-002-171500-
/O.EXP.KLOT.WI.Y.0002.000000T0000Z-150317T1400Z/
COOK-LAKE IN-PORTER-
INCLUDING THE CITIES OF...CHICAGO...GARY...VALPARAISO
852 AM CDT TUE MAR 17 2015

...WIND ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

GUSTY NORTH TO NORTHEAST WINDS WILL SUBSIDE THROUGH THE DAY
TODAY...WITH A SIGNIFICANT DECREASE IN WINDS THIS AFTERNOON. LOCALIZED
SUSTAINED WINDS TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH REMAIN
POSSIBLE FOR A FEW HOURS THIS MORNING CLOSE TO THE IMMEDIATE LAKE
SHORE IN SOUTHERN COOK COUNTY AND IN NORTHWEST INDIANA.

$$

KMD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Mar 16, 7:02 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 16, 7:02 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
702 PM CDT MON MAR 16 2015

.SHORT TERM...
230 PM CDT

THROUGH TUESDAY NIGHT...

A WEAK SFC LOW IS OVER WEST CENTRAL WI THIS AFTERNOON WITH A WIDE
SWATH OF CIRRUS OVERHEAD.  THE CIRRUS IS DOING A NUMBER ON OUR
TEMPS...AND LOWERED HIGH TEMPS BY 10 DEGREES IN SOME LOCATIONS.
STILL GOING TO BE A BEAUTIFUL DAY...JUST NOT AS WARM.  WIND GUSTS
ARE ALSO PICKING UP FINALLY.  THE LOW PASSES OVER SOUTHERN WI AND
SOUTHERN LAKE MI THIS EVENING AND A COLD FRONT SINKS SOUTH REACHING
NORTHERN IL IN THE MID EVENING AROUND 8PM.  WINDS WILL TURN NORTH
AND GUST TO AROUND 30 MPH.  WINDS INCREASE OVER THE LAKE...WITH
WINDS GUSTING UP TO 40 MPH ALONG THE LAKE.  WITH THE FRONT MOVING
THROUGH A BIT FASTER...LOWERED OVERNIGHT LOWS BY A DEGREE OR TWO SO
LOWS ARE IN THE MID 30S.

SKIES CLEAR AS THE FRONT CONTINUES SOUTH...BUT BREEZY NORTH WINDS
REMAIN IN PLACE THROUGH THE MORNING. WIND GUSTS SLOWLY DIMINISH IN
THE AFTERNOON AS THE GRADIENT WEAKENS.  DESPITE THE CLEAR
SKIES...925 MB TEMPS WILL BE BTWN 0 AND -4C MAKING IT FEEL MUCH MORE
SEASONAL.  HIGH TEMPS WILL BE IN THE MID TO UPPER 40S AWAY FROM THE
LAKE...AND AROUND 40 IMMEDIATELY ADJACENT TO THE LAKE.  THE HIGH
PASSES OVER NORTHERN IL TOMORROW NIGHT. WITH LIGHT WINDS AND
RELATIVELY CLEAR SKIES...THINKING WE WILL DIP DOWN INTO THE MID 20S
FOR LOWS.

JEE

&&

.LONG TERM...
319 PM CDT

WEDNESDAY THROUGH MONDAY...

A COOLER...MORE SEASONAL PERIOD OF WEATHER IS EXPECTED
FOR WEDNESDAY AND THURSDAY AS A COLD SURFACE HIGH SHIFTS ACROSS THE
AREA THROUGH WEDNESDAY. THE MAIN BATCH OF COLD AIR IS STILL EXPECTED
TO REMAIN TO THE NORTHEAST OF THE AREA. HOWEVER...WITH THE
LIKELIHOOD OF SUBSTANTIAL CLOUD COVER OVER THE REGION...AND AN
OVERALL MUCH COOLER AIR MASS...IT APPEARS HIGH TEMPERATURES WILL
MAINLY REMAIN IN THE 40S TO NEAR 50 INLAND...WITH UPPER 30S TO LOW
40S EXPECTED NEAR LAKE MICHIGAN DUE TO ONSHORE FLOW.

CONDITIONS DO APPEAR THAT THEY WILL BEGIN TO WARM AGAIN BY FRIDAY AS
THE FLOW BACKS MORE WESTERLY IN RESPONSE TO AN APPROACHING MID LEVEL
SHORTWAVE DISTURBANCE. THIS SHOULD ADVECT A THERMAL RIDGE EASTWARD
ACROSS THE AREA. AS A RESULT...HIGH TEMPERATURES COULD CLIMB BACK
INTO THE 50S AREA-WIDE...PRIOR TO THE ARRIVAL OF OUR NEXT
SIGNIFICANT COLD FRONTAL PASSAGE SOMETIME AROUND SATURDAY MORNING.

OVER THE WEEKEND...THE UPPER LEVEL VORTEX OVER THE HUDSON
BAY...IS FORECAST TO BECOME DISLODGED AND FORCED SOUTHWARD OVER
THE UPPER GREAT LAKES REGION IN RESPONSE TO A SHARPENING UPPER
RIDGE ACROSS WESTERN NORTH AMERICA. THIS SHOULD HELP DRIVE A
STRONG COLD FRONT SOUTHWARD DOWN LAKE MICHIGAN AGAIN BY
SATURDAY...WITH MUCH COLDER AIR TO FOLLOW FOR THE SECOND HALF OF
THE WEEKEND. DEPENDING ON THE ACTUAL TIMING OF THIS FRONTAL
PASSAGE...CONDITIONS COULD REMAIN MILD FRIDAY NIGHT INTO SATURDAY
MORNING BEFORE TEMPERATURES CRASH BY SATURDAY AFTERNOON. IT
APPEARS THAT THIS COLD PUNCH WILL BE A BIT STRONGER THAN THE ONE
EXPECTED FOR TUESDAY. THEREFORE...HIGH TEMPERATURES BY SUNDAY LOOK
TO REMAIN IN THE UPPER 30S TO PERHAPS SOME LOWER 40S ACROSS MUCH
OF THE AREA. THESE COOL CONDITIONS LOOK TO CONTINUE INTO EARLY
NEXT WEEK...THOUGH THE FAIRLY PROGRESSIVE NATURE OF THE COLD AIR
MASS SHOULD ALLOW FOR CONDITIONS TO SLOWLY MODERATE INTO NEXT
WEEK.

AS FAR IS PRECIP IS CONCERNED...IT APPEARS TO BE A FAIRLY DRY PERIOD
ACROSS THE AREA. A SOUTHERN STREAM SYSTEM IS EXPECTED TO PUSH ACROSS
THE LOWER MISSISSIPPI VALLEY LATE WEDNESDAY INTO THURSDAY...AND THIS
SHOULD IS EXPECTED TO RESULT IN PRECIP IN THE FORM OF RAIN MAINLY
TO OUR SOUTH. OUR BEST CHANCE OF ANY PRECIPITATION LOCALLY...ALBEIT
LOW...WILL BE LATE THURSDAY AND THURSDAY NIGHT IN ASSOCIATION WITH
AN APPROACHING UPPER LEVEL DISTURBANCE EMANATING FROM THE NORTHERN
PACIFIC. THIS COULD RESULT IN SOME LIGHT RAIN AND SNOW OVER THE
AREA.

KJB

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 00Z...

* ABRUPT WIND SHIFT TO STRONG NNE/NE MID EVENING
* STRONG NE WINDS TONIGHT WITH GUSTS OVER 30KT AT TIMES
* UNCERTAINTY REGARDING WIND DIRECTION TUES AFTERNOON DUE TO LAKE
  BREEZE

IZZI

//DISCUSSION...UPDATED 00Z...

STRONG LAKE ENHANCED FRONT WILL COME BARRELLING THROUGH THE
TERMINAL THIS EVENING RESULTING IN AN ABRUPT WIND SHIFT TO 020-040
WITH SPEEDS INCREASING TO AROUND 20KT WITH GUSTS TO OR AT TIMES
ABOVE 30KT. STILL SOME SMALL POTENTIAL OF A PERIOD OF LOW CIGS
LATE THIS EVENING INTO THE OVERNIGHT BUT WITH NO INDICATIONS OF
DEVELOPMENT YET AND WITH DEWPOINTS/LOW LEVEL MOISTURE LESS THAN
EARLIER EXPECTATIONS IT WOULD APPEAR THE THREAT OF LOW CIGS IS
LOWER THAN PREVIOUSLY THOUGHT THOUGH STILL NOT ZERO. WINDS WILL
EASE TUESDAY MORNING AND SYNOPTIC GRADIENT WOULD FAVOR A TURN TO
MORE NORTHWESTERLY...HOWEVER THE LAKE BREEZE BOUNDARY WILL LIKELY
DEVELOP PRETTY CLOSE TO ORD DURING THE AFTERNOON LEAVING LOW
CONFIDENCE IN WIND DIRECTION AT ORD TUES AFTERNOON. SHOULD LAKE
BREEZE END UP EAST OF THE TERMINALS A NORTHWEST WIND WOULD BE
EXPECTED...HOWEVER SHOULD LAKE BREEZE SET UP FARTHER WEST THEN A
LIGHTER (PROBABLY 10KT OR LESS) NORTHEAST WOULD LINGER INTO THE
AFTERNOON. LAKE BREEZE COULD WOBBLE AROUND DURING THE AFTERNOON
PERHAPS GETTING AN EASTWARD PUSH BY STRENGTHENING NORTHWEST
GRADIENT FOR A TIME IN THE LATER AFTERNOON BEFORE POSSIBLY MAKING
A BIT OF A RUN WESTWARD EARLY IN THE EVENING AS SYNOPTIC GRADIENT
RELAXES. ALL IN ALL VERY LOW CONFIDENCE IN HOW WELL DEFINED OF A
LAKE BREEZE WILL BE AROUND TUES AFTERNOON AND WHERE IT WILL END UP
WITH ORD'S POTENTIALLY ENDING UP ON EITHER (OR BOTH SIDE AT TIMES)
OF 360 DEGREES. WINDS WILL QUICKLY SSUBSIDE TUESDAY EVENING.

IZZI

//ORD AND MDW CONFIDENCE...UPDATED 00Z...

* VERY LOW CONFIDENCE IN WHICH SIDE OF 360 DEGREES ORD'S WINDS
  WILL BE TUES AFTERNOON
* MEDIUM CONFIDENCE IN MDW WIND DIRECTION TUES AFTERNOON
* MEDIUM-HIGH CONFIDENCE IN NO MVFR CIGS TONIGHT
* HIGH CONFIDENCE IN REMAINING FORECAST ELEMENTS

IZZI

//OUTLOOK FOR ORD/MDW FOR 12Z WEDNESDAY-12Z MONDAY...UPDATED 00Z...

WEDNESDAY THROUGH SUNDAY...PRIMARILY VFR.

IZZI

&&

.MARINE...
230 PM CDT

WEAK LOW PRESSURE OVER WEST CENTRAL WI PASSES OVER THE SOUTHERN END
OF THE LAKE THIS EVENING. A COLD FRONT THEN PUSHES SOUTH DOWN THE
LAKE THIS EVENING WITH WINDS QUICKLY BECOMING NORTH BEHIND IT.
GUIDANCE CONTINUES TO SUGGEST GALES TO AT LEAST 40 KT OVER THE
SOUTHERN TWO THIRDS OF THE LAKE BY MID EVENING.  THEREFORE UPGRADED
THE GALE WATCH TO A WARNING. THE GALES THEN REACH THE NSH ZONES LATE
THIS EVENING. A FEW GUIDANCE MEMBERS SUGGEST WE COULD SEE GUSTS TO
50 KT IF WE MIX TO THE TOP OF THE CHANNEL...BUT THINKING THOSE
CONDITIONS WILL ONLY BE TEMPORARY IF THEY DO OCCUR.  THE NORTH GALES
DIMINISH QUICKLY BY MID MORNING AS THE GRADIENT WEAKENS AND HIGH
PRESSURE PUSHES EAST OVER THE CENTRAL PLAINS.  THE HIGH SITS OVER
THE LAKE TUESDAY NIGHT THROUGH WEDNESDAY WITH NW WINDS UP TO 20 KT
TUESDAY NIGHT.  WINDS BECOME VARIABLE WEDNESDAY AND THEN VARY FROM
SOUTHEAST TO SOUTHWEST AS THE HIGH PUSHES EAST WEDNESDAY NIGHT.  A
LOW PASSES OVER SOUTHERN CANADA LATE THIS WEEK WITH SW WINDS OVER
THE LAKE. ANOTHER COLD FRONT IS PROGGRED TO SLIDE SOUTH DOWN THE
LAKE FRIDAY NIGHT INTO SATURDAY WITH WINDS BECOMING NORTH TO 20-30
KT BEHIND IT SIMILAR TO THE FRONT THIS EVENING. NORTH WINDS THE HANG
AROUND THROUGH THE WEEKEND AT 15-25 KT.

JEE

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...INDIANA NEARSHORE WATERS UNTIL 11 PM MONDAY.

     GALE WARNING...LMZ743-LMZ744-LMZ745...11 PM MONDAY TO 10 AM
     TUESDAY.

     SMALL CRAFT ADVISORY...ILLINOIS NEARSHORE WATERS UNTIL 9 PM MONDAY.

     GALE WARNING...ILLINOIS NEARSHORE WATERS UNTIL 10 AM TUESDAY.

     GALE WARNING...LMZ777-LMZ779 UNTIL 10 AM TUESDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Mar 16, 3:22 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
322 PM CDT MON MAR 16 2015

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
172030-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
322 PM CDT MON MAR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

PORTIONS OF THE KANKAKEE RIVER WILL REMAIN IN FLOOD.

PORTIONS OF THE DES PLAINES RIVER WILL REMAIN NEAR BANKFULL
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PORTIONS OF THE KANKAKEE RIVER WILL REMAIN IN FLOOD THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-172030-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
322 PM CDT MON MAR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS WILL PRODUCE CONDITIONS HAZARDOUS FOR SMALL CRAFT
THROUGH THIS EVENING THEN WINDS INCREASE TO GALES TO 40 KT
LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALES TO 40 KT ARE EXPECTED TUESDAY MORNING...WITH WINDS AND
WAVES HAZARDOUS TO SMALL CRAFT CONTINUING INTO TUESDAY EVENING.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-172030-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
322 PM CDT MON MAR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

GALES TO 40 KT ARE EXPECTED TONIGHT MAINLY OVER THE SOUTHERN TWO
THIRDS OF THE LAKE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALES TO 40 KT ARE EXPECTED TUESDAY MORNING OVER THE SOUTHERN TWO
THIRDS OF THE LAKE.

&&

JEE

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 8:40 PM CDTLakeshore Flood AdvisoryLOTLake, Porter16 hr
Mar 17, 9:42 AM CDTSmall Craft AdvisoryLOT9 hr

Nearby

Wind Advisories in Indiana, 2015Wind Advisories in Illinois, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.